# SDR FDEA201807221805

- Difficulty date: July 22, 2018
- Submitted: July 24, 2018
- Operation: Air carrier
- Aircraft: N603FE
- Make and model: Doug MD-11F
- Aircraft serial: 48459
- Aircraft time: 77,724 hours, 18,438 cycles
- System (JASC): 2565 · Escape Slide
- Part: Light
- Condition: Inoperative
- Location: Evac Slide
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SLIDE BOTTLE TEST LIGHT INOP ON L1 DOOR. R&R BULBS ON SLIDE BOTTLE TEST LIGHT ON L1 DOOR & OPS CHECKED GOOD REF AMM 25-61-04-4.
